# SDR PLGA970720A

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 3150 · Central Warning
- Part: Takeoff Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4380 - TAKEOFF ABORTED DUE TO CONFIGURATION WARNING.  MAINTENANCE TESTED SYSTEM WITH NO PROBLEMS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
